# SDR I5PA202100001

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 96,251 hours, 24,785 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 5110
- Condition: Faulty
- Location: E & E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - LEFT HF INOPERATIVE.  CORRECTIVE ACTION - REMOVED AND REPLACED LEFT HF TRANSCEIVER IAW AMM 23-11-03. OPS CHECK OK.
